# SDR P2EA01158

- Difficulty date: August 12, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, LOWER FUSELAGE TAIL CONE STRINGER 27 LEFT WITH DENT AT BS 1035.  REPAIRED STRINGER 27 LEFT FROM BS 1032 TO BS 1045 DUE TO DENT IAW SRM 53-10-3, FIG 01.  (M)
